# SDR UPS08454082

- Difficulty date: November 29, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPPER DECK EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IN REF TO 747 MM 33-51-04.  OPS CHECKS GOOD.  THIS CLEARS M389277.  PLACARD REMOVED.
